# SDR DALA2024012501123

- Difficulty date: January 23, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N836DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31947
- Aircraft time: 27,917 hours, 10,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 727-767 S25r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0168397) AFT CARGO BAY R/H Z-CHANNEL DAMAGED IN MULTIPLE PLACES FROM STA 727- STA 767 STR 25R. REMOVED AND INSTALLED REPLACEMENT AFT CARGO BAY R/H ZEE CHANNEL FROM STA 727E+8.5" TO 767 R/H PER B737 SRM 53-00-53-1A AND BOEING DWG# 146A7500.
